# SDR VNAA0302010

- Difficulty date: February 11, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 10,254 hours, 10,039 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A MAIN CABIN OPEN LIGHT ON THE RED WARNING PANEL AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED THE OTHER THE CENTER PROXY SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
